On a new approach to continuous methods of summation

L. Włodarski

Colloquium Mathematicae (1963)

  • Volume: 10, Issue: 1, page 61-71
  • ISSN: 0010-1354

How to cite

top

Włodarski, L.. "On a new approach to continuous methods of summation." Colloquium Mathematicae 10.1 (1963): 61-71. <http://eudml.org/doc/209797>.

@article{Włodarski1963,
author = {Włodarski, L.},
journal = {Colloquium Mathematicae},
keywords = {series, summability},
language = {eng},
number = {1},
pages = {61-71},
title = {On a new approach to continuous methods of summation},
url = {http://eudml.org/doc/209797},
volume = {10},
year = {1963},
}

TY - JOUR
AU - Włodarski, L.
TI - On a new approach to continuous methods of summation
JO - Colloquium Mathematicae
PY - 1963
VL - 10
IS - 1
SP - 61
EP - 71
LA - eng
KW - series, summability
UR - http://eudml.org/doc/209797
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.